I've noticed since I started Zoloft a few weeks ago that once in a while I'll get a muscle twitch. I have had this happen before so I didn't think much of it. Last night it kept happening.
I was laying in bed trying to go to sleep and a muscle would twitch and keep me from falling asleep. It's not like that thing that happens when you are drifting off to sleep and your whole body will jump and wake you up. It was different muscles say one time it was my shoulder muscle then the next time my leg muscle then my other shoulder muscle then my butt muscle and thigh muscle well you get the picture. They would be 5-10 minutes apart too. Hopefully it doesn't happen again tonight.
Has anyone else had this happen from Zoloft? I am also on Wellbutrin XL so it might be that too although it seemed like it happened just once in a while after starting the Zoloft. I tried to look up info on it but the only thing I read about Zoloft and muscle twitching is from withdrawals and I haven't changed my dose at all for weeks.
How are you doing on the Zoloft? I have been on it for 10 days and haven't noticed a difference yet (was bumped up to 50mg 3 days ago). How long does it take before noticing a difference?
I did notice that my hands get hot & swollen....and my ankles sometimes get swollen. Don't know if that's the Zoloft or what. Still waiting on the hormone test results also. ugh....
I am doing good on the Zoloft. I didn't notice it really start working until I had been on the 50mg for at least a week. Then at two weeks I could tell even more. So since it's only been a few days on 50mg for you it'll take a little while longer. You may even have to go up to 100mg. 50mg is the lowest effective dose and sometimes is not effective for some people. My doctor was going to up me to 100mg but said since I was taking Wellbutrin also maybe we didn't have to go up to that. So don't get discouraged if the 50mg doesn't seem to work. If it doesn't be sure to talk to your doctor about going up to 100mg.
I did have muscle twitching last night too but I was tired so managed to fall asleep before it went on too long.
Yes, I stopped taking the Wellbutrin. No......I didn't notice any major side effects when quitting. I just kind of felt "out of it" for a day, but no big deal. Are you going to stop the Wellbutrin? I sure hope this Zoloft works for me, because it has been one "downer of a week".
I thought about maybe quitting the Wellbutrin in a couple months when I run out of it. I think it keeps me more awake though because the Zoloft has been making me tired and in combination with Wellbutrin I think I am more awake so if I quite Wellbutrin I might be too tired I am not sure. I could always try to stop and then start again if I get too tired. It's just getting so expensive to take two drugs like this. If I can only take on it would be nice. I am not having any sexual side effects at all and that might be because of the Wellbutrin it actually helped me in that area when I started taking it. So as you can see I am undecided about quitting the Wellbutrin.
I hope the Zoloft starts working for you. It's possible since you stopped taking the Wellbutrin that your mood went down a little so hopefully once you have adjusted and have been on 50mg of Zoloft for longer it will start working for you.
I,m also on Zoloft and WelbutrinXL, I also have muscle twitches all the time , so I know exactly what your talking about
Its normal, I,d rather have the twitching than the Depression without the Meds LOL
Gentle Hugz, Debora E.
I don't think I'm liking this Zoloft. I am SO tired.......and I get dizzy so easily (even standing still). Whenever I get up from sitting or standing........headrush!
Yesterday, my hands were hot, red & swollen (certainly not typical, as I have Raynaud's). I'm starting to think that this med is not for me......I just don't know. I don't like the way I feel on it right now.
It's been making me hungry too. I keep craving sweets which I normally never eat. The tiredness should go away in a few weeks. I was really really tired like you at first. I have been just a little tired the last week and when I have a cup of tea or two it goes away. I recommend tea because I have read that it lasts longer and you don't crash once it wears off. Where coffee will hit you hard at first and then you crash once it wears off. Today I don't feel tired at all. So I can tell that side effect is wearing off. I know it's rough at first just try to give it some time. It's only been three days didn't you say on the 50 mg for you. Have you noticed that you feel more tired since you quit the Wellbutrin? I think taking them together works to balance things out.
I'm glad to hear I am not the only one who is twitching from the Zoloft. I thought maybe it could be dangerous or something and I should contact my doctor but it sounds like it's just another side effect. It's not too bad just worried me a little.
I also wanted to mention another thing that helps the tiredness for me anyway. Part of it is I feel like yawning even if I am not that tired. If I chew on some really minty gum it makes the feeling go away. Say Eclipse gum is pretty strong and wakes me up. It helps the whole time I am chewing it.
I give up....I'm calling my dr. Monday to get off the Zoloft. My hands are swollen & warm; I can't function because I'm so tired; and I can't stop EATING!!! I think that I'll go back to 25mg for the next few days & give her a call first thing Monday morning. I've always been sensitive to medications and I guess this one is no exception.
Part of my zoloft problems also included muscle twitches. I was on it from '98 to '03 with minor muscle affliction. When I weaned off of it in '03, the muscle twitches worsened. Due to severe withdrawal, my dr put me back on a small dose. As soon as he did so, my muscles began twitching again - especially my thigh and leg muscles. I also experienced profound muscle weakness. It eventually subsided.